# SDR UALA2011031001165

- Difficulty date: March 10, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 57,644 hours, 8,420 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENG AFT RT CORE COWL RT AFT HOP TIE BAND PIN DAMAGED.  INSTALLED NEW PIN.  UNIT NOW SERVICEABLE
